# SDR AWXA200401051

- Difficulty date: September 10, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,026 hours, 7,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472133200
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND ON RAIL Y1292 LT AT FS 66.  MAINTENANCE REMOVED CORRODED SECTION OF RAIL Y1292 LT FROM FS 64 TO FS 66; FABRICATED A NEW REPLACEMENT SECTION OF RAIL; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
